Alert archive / New York / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 28, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jun 10, 2020, 10:49 PM EDT for 5 counties in New York. It was in force for 56 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2020, 10:49 PM EDT (02:49 UTC)
- Expired
- Jun 10, 2020, 11:45 PM EDT
- In force
- 56 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Erie County, NY, Genesee County, NY, Niagara County, NY, Orleans County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 17 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 10:50 PM EDT | TSTM WND DMG | Pendleton, NY | LARGE TREE BRANCHES DOWN. |
| Jun 10, 10:53 PM EDT | TSTM WND DMG | 1 Sse Pendleton Center, NY | TREES DOWN ON POWER LINES ON CAMPBELL BLVD. |
| Jun 10, 11:08 PM EDT | TSTM WND DMG | 1 W Akron, NY | TREES DOWN. |
| Jun 10, 11:31 PM EDT | TSTM WND DMG | Albion, NY | TREE DOWN ON A TRAILER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 10:20 PM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 2.8 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 633 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1918 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
250
WUUS51 KBUF 110249
SVRBUF
NYC029-037-063-073-121-110345-
/O.NEW.KBUF.SV.W.0028.200611T0249Z-200611T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
1049 PM EDT Wed Jun 10 2020
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Northern Wyoming County in western New York...
Northeastern Erie County in western New York...
Niagara County in western New York...
Orleans County in western New York...
Genesee County in western New York...
* Until 1145 PM EDT..
* At 1048 PM EDT, a severe thunderstorm was located over Niagara
Falls, moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Buffalo, Cheektowaga, Niagara Falls, West Seneca, North Tonawanda,
Clarence, Lockport, Lackawanna, Batavia and Kenmore.
This includes Interstate 90 between exits 56 and 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Wind damage with this storm will occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 4339 7861 4342 7821 4341 7805 4279 7798
4279 7893 4280 7892 4284 7893 4292 7890
4296 7893 4296 7896 4299 7902 4306 7900
4308 7908 4311 7906 4312 7907 4315 7904
4325 7906 4327 7908
TIME...MOT...LOC 0248Z 246DEG 43KT 4307 7904
HAIL...<.75IN
WIND...60MPH
$$
RSH2 follow-up statements
251
WWUS51 KBUF 110322
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
1122 PM EDT Wed Jun 10 2020
NYC029-037-063-073-121-110345-
/O.CON.KBUF.SV.W.0028.000000T0000Z-200611T0345Z/
Wyoming NY-Erie NY-Niagara NY-Orleans NY-Genesee NY-
1122 PM EDT Wed Jun 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR NORTHERN WYOMING...NORTHEASTERN ERIE...NIAGARA...ORLEANS AND
GENESEE COUNTIES...
At 1122 PM EDT, a severe thunderstorm was located over Depew, moving
east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Buffalo, Cheektowaga, Niagara Falls, West Seneca, North Tonawanda,
Clarence, Lockport, Lackawanna, Batavia and Kenmore.
This includes Interstate 90 between exits 56 and 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away
from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4339 7861 4342 7821 4341 7805 4279 7798
4279 7893 4280 7892 4284 7893 4292 7890
4296 7893 4296 7896 4299 7902 4306 7900
4308 7908 4311 7906 4312 7907 4315 7904
4325 7906 4327 7908
TIME...MOT...LOC 0322Z 255DEG 60KT 4295 7869
HAIL...<.75IN
WIND...60MPH
$$
RSH153
WWUS51 KBUF 110346
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
1146 PM EDT Wed Jun 10 2020
NYC029-037-063-073-121-110356-
/O.EXP.KBUF.SV.W.0028.000000T0000Z-200611T0345Z/
Wyoming NY-Erie NY-Niagara NY-Orleans NY-Genesee NY-
1146 PM EDT Wed Jun 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WYOMING...
NORTHEASTERN ERIE...NIAGARA...ORLEANS AND GENESEE COUNTIES HAS
EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 200 AM EDT for
western New York.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Buffalo.
LAT...LON 4339 7861 4342 7821 4341 7805 4279 7798
4279 7893 4280 7892 4284 7893 4292 7890
4296 7893 4296 7896 4299 7902 4306 7900
4308 7908 4311 7906 4312 7907 4315 7904
4325 7906 4327 7908
TIME...MOT...LOC 0346Z 246DEG 43KT 4306 7834
$$
RSHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 6:57 PM EDT, 3 hours 52 minutes earlier.
Area forecast discussion, Jun 10, 6:57 PM EDT, 3 hours 52 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
657 PM EDT Wed Jun 10 2020
.SYNOPSIS...
A cold front pushing through the region later tonight will generate
some showers and possibly some gusty thunderstorms...but more
importantly will lead the way for cooler more comfortable weather
Thursday and Friday. It will become even cooler for the weekend in
the wake of a second cold front.
&&
.NEAR TERM /THROUGH THURSDAY/...
Fair weather early this evening. Convection ahead of an approaching
cold front will cross the region later tonight. Slight risk for
severe storms...after 03z far western counties...05z Finger Lakes...
and after 06z Eastern Lake Ontario region.
It will turn windy late tonight and Thursday morning in the wake of
the cold front across the Niagara Frontier, with wind gusts
approaching 40 mph northeast of Lake Erie. The strongest winds will
be early in the morning, with 30-35 mph gusts then continuing for
the rest of the day across the Niagara Frontier and Jefferson
County. Elsewhere gusts of 20-30 mph will be common.
The main area of showers and scattered storms will exit the eastern
Lake Ontario region early Thursday morning. The cold front looks to
move through the area in several pieces, the last frontal segment
may produce a few more scattered showers in Western NY in the
morning, and midday to early afternoon east of Lake Ontario.
Otherwise the rest of Thursday will be mainly dry. A much cooler and
less humid airmass will arrive behind the front. Highs will reach
the lower 70s across Western NY, and upper 70s east of Lake Ontario.
Dewpoints will fall back to the 50s by afternoon.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
Thursday night a narrow surface ridge will traverse the eastern
Great Lakes, providing dry weather and partial clearing. Lows will
drop into the 50s in the newly arrived refreshing airmass.
A mid level trough will sharpen over Quebec Friday, sending another
cold front southeast across our area during the afternoon. The front
is moisture starved, but may provide enough forcing to interact with
local lake breeze boundaries and produce a few scattered showers
from midday through the afternoon. Stable lake shadows will keep
areas just east of both lakes more sunny, with a lower shower
chance. Highs will reach the low to mid 70s in most areas.
Any showers will end early Friday evening as the cold front departs.
The mid level trough axis will cross the eastern Great Lakes
overnight into Saturday morning, and combine with post-frontal
northerly upslope flow to produce some increase in cloud cover. The
layer of moisture is quite shallow, so there should just be an
increase in cloud cover Friday night and Saturday with little chance
of any showers. The core of the cool airmass will move across the
eastern Great Lakes for the first half of the weekend. Lows Friday
night will be in the lower 50s on the lake plains, with mid to upper
40s for the Southern Tier and North Country. Highs Saturday will be
in the low to mid 60s.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
A longwave trough will remain in place across the northeast quarter
of the Nation Saturday night through early next week. While the
longwave pattern is well agreed upon in model guidance, the smaller
scale synoptic details are not. The 00Z ECMWF develops a closed low
over the Ohio Valley Sunday, with the closed low then remaining in
place for several days through the middle of next week. The 12Z GFS
and GEM keep this shortwave more open and progressive, with any
closed low potential off the east coast early next week.
The ECMWF would be the most pessimistic solution as far as our
sensible weather goes, with clouds and a chance of showers most of
the time from Sunday through Wednesday. Meanwhile the GFS and GEM
would be mainly dry through the entire period. Given the model
uncertainty, just trended POPS down a little for Saturday night
through the first half of next week with the relatively better rain
chances over the south and southeast portion of the area.
Cool temperatures over the weekend will slowly warm early next week,
with the warming accelerating by Wednesday as a plume of warmer air
over the Midwest pushes into the eastern Great Lakes, with highs
likely returning to the 80s.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
A line of strong thunderstorms will be in place WELL to our west
this evening. This line will be weakening as it approaches the
area late this evening, but still has the potential to produce a
brief period with strong gusty winds and brief CIG/VSBY restrictions
at KBUF/KIAG/KJHW after 03Z. The line will move quickly eastward to
the eastern Lake Ontario region by 09Z, and exit to the east by 12Z
following the progression of a cold front.
A few more scattered showers may develop Thursday morning across
Western NY with the final cold frontal segment, and midday to early
afternoon east of Lake Ontario. There may also be a few hours of
MVFR CIGS during this time along and behind the front. It will turn
quite windy behind the front late tonight and Thursday, especially
northeast of Lake Erie where gusts may reach about 35 knots. Gusts
of 20-30 knots will be common elsewhere.
Outlook...
Friday...Mainly VFR with a chance of afternoon showers.
Saturday and Sunday...VFR/MVFR with a chance of showers.
Monday...VFR.
&&
.MARINE...
Southwest winds will increase in the wake of a cold front overnight
through Thursday on Lakes Erie and Ontario, producing a period of
solid Small Craft Advisory conditions. The strongest winds will be
found on Lake Erie and at the northeast end of Lake Ontario, where
sustained winds may reach 25 knots at times.
Winds will diminish Thursday evening as the pressure gradient
relaxes across the eastern Great Lakes. Another secondary cold front
will cross the area Friday afternoon. West winds will increase ahead
of this front, and may bring another round of Small Craft Advisory
conditions to Lake Ontario during the afternoon and evening.
&&
.TIDES/COASTAL FLOODING...
The combination of very high lake levels an expected increase
in southwest winds behind the cold front on Lake Erie may cause
minor lakeshore flooding along Lake Erie overnight through the
first half of Thurdsay. Water levels are expected to peak at
around 7 feet above low water datum at Buffalo. This will cause
some shoreline erosion, and elevated water levels in Lake Erie
harbors and inlets. A Lakeshore Flood Advisory has been issued
to cover this potential.
&&
.CLIMATE...
A hot and very humid airmass will remain in place this evening.
This heat will approach daily records for our three climate
sites. Below are record highs and record warm low temperatures
for today. Note that the climate day is always based on Standard
Time, so the climate day is 1AM to 1AM EDT on Daylight Time.
Wednesday June 10th Record Highs
Buffalo.....91F 1895
Rochester...94F 1947
Watertown...88F 1974 ** New record set today...90. **
Wednesday June 10th Record Warm Minimum
Buffalo.....69F 1936
Rochester...69F 1936
Watertown...69F 1996
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Lakeshore Flood Advisory from 11 PM this evening to 2 PM EDT
Thursday for NYZ010-019-085.
MARINE...Small Craft Advisory from midnight tonight to 8 PM EDT
Thursday for LEZ020.
Small Craft Advisory from midnight tonight to 11 PM EDT
Thursday for LEZ040-041.
Small Craft Advisory from 8 AM to 8 PM EDT Thursday
for LOZ045.
Small Craft Advisory from midnight tonight to 8 PM EDT
Thursday for LOZ030.
Small Craft Advisory from midnight tonight to 2 PM EDT
Thursday for LOZ042.
Small Craft Advisory from 8 AM to 8 PM EDT Thursday
for SLZ022-024.
&&
SYNOPSIS...RSH
NEAR TERM...Hitchcock/RSH
SHORT TERM...Hitchcock
LONG TERM...Hitchcock
AVIATION...Hitchcock/RSH
MARINE...Hitchcock
TIDES/COASTAL FLOODING...Hitchcock
CLIMATE...HitchcockHazardous weather outlook, Jun 10, 4:46 PM EDT, 6 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 446 PM EDT Wed Jun 10 2020 NYZ010-085-112100- Northern Erie-Southern Erie- 446 PM EDT Wed Jun 10 2020 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...LAKESHORE FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT THURSDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Lakeshore Flood Advisory. There is a slight risk for severe thunderstorms tonight. Greatest threat will be damaging wind gusts and hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Advisory. Strong currents and dangerous swimming conditions are possible Thursday. The combination of high lake levels and wave action may result in some minor lakeshore flooding Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019-112100- Chautauqua- 446 PM EDT Wed Jun 10 2020 ...LAKESHORE FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT THURSDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Advisory. There is a slight risk for severe thunderstorms tonight. Greatest threat will be damaging wind gusts and hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Advisory. Strong currents and dangerous swimming conditions are possible Thursday. The combination of high lake levels and wave action may result in some minor lakeshore flooding Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ020-021-112100- Cattaraugus-Allegany- 446 PM EDT Wed Jun 10 2020 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Tonight. There is a slight risk for severe thunderstorms tonight. Greatest threat will be damaging wind gusts and hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001>005-011>014-112100- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Genesee-Wyoming- Livingston-Ontario- 446 PM EDT Wed Jun 10 2020 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. There is a slight risk for severe thunderstorms tonight. Greatest threat will be damaging wind gusts and hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-008-112100- Jefferson-Lewis- 446 PM EDT Wed Jun 10 2020 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Tonight. There is a slight risk for severe thunderstorms tonight. Greatest threat will be damaging wind gusts and hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006-112100- Oswego- 446 PM EDT Wed Jun 10 2020 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. There is a slight risk for severe thunderstorms tonight. Greatest threat will be damaging wind gusts and hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-112100- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 446 PM EDT Wed Jun 10 2020 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Tonight. There is a slight risk for severe thunderstorms tonight. Greatest threat will be damaging wind gusts and hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Special weather statement, Jun 10, 9:54 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Buffalo NY
954 PM EDT Wed Jun 10 2020
NYZ001-010-085-110300-
Southern Erie-Niagara-Northern Erie-
954 PM EDT Wed Jun 10 2020
...A GUST FRONT OF STRONG WINDS WILL AFFECT NORTHEASTERN ERIE AND
NIAGARA COUNTIES...
At 953 PM EDT, a gust front of strong winds 30 miles west of Niagara
Falls, moving east at 45 mph.
Winds in excess of 40 mph are possible with a gust front of strong
winds. A reminder that there will be no lightning as this line of
strong winds passes through the region. Thunderstorms will follow
this by about a half hour.
Locations impacted include...
Buffalo, Cheektowaga, Niagara Falls, West Seneca, North Tonawanda,
Clarence, Lockport, Lackawanna, Kenmore, Depew, Tonawanda, Amherst,
Lancaster, East Aurora, Williamsville, Grand Island, Elma, Pendleton,
Marilla and Orchard Park.
This includes Interstate 90 between exits 56 and 49.
LAT...LON 4311 7906 4312 7907 4314 7904 4321 7905
4328 7850 4275 7850 4276 7898 4280 7892
4284 7893 4292 7890 4296 7893 4296 7896
4299 7902 4302 7902 4306 7900 4308 7908
TIME...MOT...LOC 0153Z 257DEG 39KT 4294 7959
RSHThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 9:47 PM EDT | Special Marine Warning | BUF | 88 min | |
| Jun 10, 9:54 PM EDT | Special Weather Statement | BUF | Niagara | 66 min |
| Jun 10, 9:59 PM EDT | Special Marine Warning | BUF | 91 min | |
| Jun 10, 10:35 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 55 min |
| Jun 10, 11:07 PM EDT | Special Weather Statement | BUF | Erie | 53 min |
| Jun 10, 11:15 PM EDT | Special Marine Warning | BUF | 30 min | |
| Jun 10, 11:18 PM EDT | Special Marine Warning | BUF | 57 min | |
| Jun 10, 11:26 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Ontario, Orleans, Wyoming | 64 min |
| Jun 10, 11:32 PM EDT | Special Marine Warning | BUF | 28 min | |
| Jun 10, 11:44 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Chautauqua | 47 min |
| Jun 10, 11:50 PM EDT | Special Marine Warning | BUF | 55 min | |
| Jun 10, 11:51 PM EDT | Special Weather Statement | BUF | Livingston, Wyoming | 54 min |
| Jun 11, 12:09 AM EDT | Special Weather Statement | BUF | Erie | 51 min |
| Jun 11, 12:25 AM EDT | Special Weather Statement | BUF | Ontario, Wayne | 65 min |
| Jun 11, 2:26 AM EDT | Special Weather Statement | BUF | Jefferson, Lewis | 64 min |
| Jun 11, 4:18 AM EDT | Beach Hazards Statement | BUF | Chautauqua, Erie, Jefferson | 18 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.